A survey of I. N. Vekua’s theory of elliptic partial differential equations with analytic coefficients. (English) Zbl 0078.27802

Full Text: DOI


[1] S. Bergman,Functions Satisfying Certain Partial Differential Equations of Elliptic Type and Their Representation, Duke math. J.14, 349–366 (1947). · Zbl 0029.39803
[2] A. Erdélyi et al., Higher Transcendental Functions, vol. I and II (New York, Toronto, London 1953). · Zbl 0052.29502
[3] A. Erdélyi,Singularities of Generalized Axially Symmetric Potentials, Comm. pure appl. Math.9, 403–414 (1956). · Zbl 0071.32002
[4] P. Henrici, Zur Funktionentheorie der Wellengleichung, Comment. math. helvet.27, 235–293 (1953). · Zbl 0052.33002
[5] P. Henrici, Über die Funktionen von Gegenbauer, Arch. Math.5, 92–98 (1954). · Zbl 0056.09803
[6] P. Henrici,On Certain Series Expansions Involving Whittaker Functions and Jacobi Polynomials, Pacific J. Math.5, 725–744 (1955). · Zbl 0066.31901
[7] P. Henrici,Addition Theorems for General Legendre and Gegenbauer Functions, J. rat. Mech. Anal.4, 983–1018 (1955). · Zbl 0066.05101
[8] P. Henrici,On Generating Functions for the Jacobi Polynomials, Pacific J. Math.5, 923–931 (1955) · Zbl 0068.28102
[9] P. Henrici,On the Domain of Regularity of Generalized Axially Symmetric Potentials. Proc. Amer. Math. Soc. (to appear). · Zbl 0077.30301
[10] E. Hille,Contributions to the Theory of Hermitian Series, II. The Representation Problem, Trans. Amer. Math. Soc.47, 80–94 (1940). · Zbl 0022.36502
[11] A. G. Mackie,Contour Integral Solutions of a Class of Differential Equations, J. rat. Mech. Anal.4, 733–750 (1955). · Zbl 0065.33001
[12] H. Pollard,Representation of an Analytic Function by a Laguerre Series, Ann. Math. [2]48, 358–365 (1947). · Zbl 0031.35003
[13] G. Szegö,On the Singularities of Zonal Harmonic Expansions, J. rat. Mech. Anal.3, 561–564 (1954). · Zbl 0056.06504
[14] I. N. Vekua,Novye metody rešenija elliptičeskikh uravnenij (New Methods for Solving Elliptic Equations] (OGIZ, Moskow and Leningrad 1948).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.